Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 34, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 18, 2016, 6:49 PM CDT for 4 counties in Texas. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2016, 6:49 PM CDT (23:49 UTC)
- Expired
- Mar 18, 2016, 7:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX
The radar
The Austin/San Antonio radar (KEWX), 24 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 7:00 PM CDT | HAIL 0.7 | 1 Se Wimberley, TX | |
| Mar 18, 7:10 PM CDT | HAIL 1 | Hays City, TX | |
| Mar 18, 7:30 PM CDT | TSTM WND DMG | Kyle, TX | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 4:09 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2235 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
727
WUUS54 KEWX 182349
SVREWX
TXC055-091-187-209-190045-
/O.NEW.KEWX.SV.W.0034.160318T2349Z-160319T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT FRI MAR 18 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
EASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
HAYS COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WOODCREEK... OR NEAR DRIPPING SPRINGS...MOVING SOUTHEAST AT 35
MPH. THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL AND
60 MPH WIND GUSTS. THIS STORM APPEARS TO BE TRANSITIONING TO A
STRAIGHT LINE WIND THREAT.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...WIMBERLEY...DRIPPING
SPRINGS...CANYON LAKE DAM...KYLE...BUDA...CANYON LAKE...WOODCREEK...
MARTINDALE...UHLAND...SANTA CLARA...NIEDERWALD...BEAR CREEK...STAPLES...
GERONIMO...DRIFTWOOD AND MCQUEENEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2985 9748 2949 9807 2996 9838 3025 9802
TIME...MOT...LOC 2348Z 324DEG 30KT 3009 9810
HAIL...1.00IN
WIND...60MPH
$$
LJH2 follow-up statements
523
WWUS54 KEWX 182357
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT FRI MAR 18 2016
TXC055-091-187-209-190045-
/O.CON.KEWX.SV.W.0034.000000T0000Z-160319T0045Z/
CALDWELL TX-COMAL TX-GUADALUPE TX-HAYS TX-
657 PM CDT FRI MAR 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN CALDWELL...EASTERN COMAL...CENTRAL GUADALUPE AND HAYS
COUNTIES...
AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WOODCREEK...OR NEAR WIMBERLEY...MOVING SOUTHEAST AT 35 MPH. THE
STRAIGHT-LINE WINDS IN THIS STORM ARE INTENSIFYING TO 70 MPH AS THE
STORM HEADS TOWARDS WIMBERLEY.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...WIMBERLEY...DRIPPING
SPRINGS...CANYON LAKE DAM...KYLE...BUDA...CANYON LAKE...WOODCREEK...
MARTINDALE...UHLAND...SANTA CLARA...NIEDERWALD...BEAR CREEK...STAPLES...
GERONIMO...DRIFTWOOD AND MCQUEENEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2985 9748 2949 9807 2996 9838 3025 9802
TIME...MOT...LOC 2356Z 324DEG 30KT 3003 9805
HAIL...1.00IN
WIND...70MPH
$$
LJH797 WWUS54 KEWX 190036 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 736 PM CDT FRI MAR 18 2016 TXC055-091-187-209-190045- /O.CON.KEWX.SV.W.0034.000000T0000Z-160319T0045Z/ CALDWELL TX-COMAL TX-GUADALUPE TX-HAYS TX- 736 PM CDT FRI MAR 18 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN CALDWELL...EASTERN COMAL...CENTRAL GUADALUPE AND SOUTHEASTERN HAYS COUNTIES... AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SAN MARCOS... MOVING SOUTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH HAVE BEEN OBSERVED IN NEW BRAUNFELS AND SAN MARCOS...BUT WIND GUSTS UP TO 60 MPH ARE STILL POSSIBLE. THIS STORM CONTINUES TO TRANSITION TOWARD A STRAIGHT-LINE WIND THREAT...BUT NICKEL SIZE HAIL IS STILL POSSIBLE. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... NEW BRAUNFELS...SAN MARCOS...SEGUIN...LOCKHART...WIMBERLEY...CANYON LAKE DAM...KYLE...BUDA...CANYON LAKE...MARTINDALE...UHLAND...SANTA CLARA... NIEDERWALD...STAPLES...GERONIMO...MCQUEENEY...KINGSBURY...ZORN...FENTRESS AND MOUNTAIN CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2985 9748 2949 9807 2987 9831 3012 9785 TIME...MOT...LOC 0035Z 323DEG 22KT 2987 9791 HAIL...0.88IN WIND...60MPH $$ LJH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 6:33 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 18, 6:33 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 633 PM CDT FRI MAR 18 2016 .AVIATION... MOST CONVECTION SHOULD REMAIN WEST OF KAUS AND WILL ONLY MENTION VCTS THERE. BROKEN LINE OF STORMS SHOULD IMPACT THE SAN ANTONIO SITES AND DEL RIO SHORTLY AFTER 00Z. ONCE THE FRONT MOVES THROUGH...GUSTY WINDS WILL PREVAIL FROM THE NORTH AND CONVECTION CHANCES DECREASE. && .PREV DISCUSSION... /ISSUED 321 PM CDT FRI MAR 18 2016/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... SHORT-RANGE MODEL TRENDS ACCELERATED THE COLD FRONT SPEED EARLIER TODAY...ONLY TO REACT TO DAYTIME MIXING/PRE-FRONTAL GRAVITY WAVE AND SLOW IT DOWN AGAIN IN MORE RECENT RUNS. THIS HAS RESULTED IN A MIGRATION WESTWARD OF THE EXPECTED STORM INITIATION AND THREAT FOR STORMS TO TAP INTO DEEP LAYER INSTABILITY/HIGHER CAPES. AS SUCH THE SPC IS MONITORING OUR HILL COUNTRY AND RIO GRANDE PLAINS COUNTIES FOR A POSSIBLE SVR THUNDERSTORM WATCH. A FEW ELEVATED CELLS WERE FORMING OVER THE HILL COUNTRY AT THE TIME OF THE AFD ISSUANCE. POPS WERE SHAVED BACK SLIGHTLY OVER EASTERN AND CENTRAL TX COUNTIES TONIGHT...BUT WOULD EXPECT THE SLIGHTLY DELAYED FROPA OVER SOUTHEASTERN COUNTIES TO STILL TRIGGER CONVECTION...MAINLY LATE THIS EVENING/LATE TONIGHT. BEST QPF AND ENVIRONMENT FOR SEVERE WEATHER IS FOR THE RIO GRANDE PLAINS COUNTIES...AND THE EARLY AFTERNOON HI-RES RUNS DEPICT A SMALL CLUSTER OF STORMS TRIGGERED BY THE SERANIAS DEL BURROS THAT COLLIDE WITH THE FRONT. LARGE HAIL AND DAMAGING WINDS REMAIN PRIMARY THREATS...AND THE BETTER SHEAR VALUES WILL BE MAINLY BOUNDARY-DEPENDENT. RAIN CHANCES ARE TRENDING DOWNWARD TOWARD THE END OF TONIGHT...AND CONSERVATIVE POPS ARE FORECAST SATURDAY MORNING AS JUST A FEW SHOWERS OVER SRN/SE COUNTIES. CLOUDS SHOULD CLEAR THE AREA BY MIDDAY A FAIRLY DEEP LAYER OF FRONTAL WINDS SHOULD MIX DOWN AND KEEP GUSTY CONDITIONS IN THE FORECAST THROUGH SATURDAY. WINDS RELAX SATURDAY NIGHT TO ALLOW FOR THE COOLEST AIR TEMPS SINCE AROUND MAR 4TH. NO FREEZES ARE ANTICIPATED AT THIS TIME...BUT AN ISOLATED FREEZE IN PROTECTED VALLEYS OF THE HILL COUNTRY COULD NOT BE RULED OUT. LONG TERM (SUNDAY THROUGH FRIDAY)... DRY AND STABLE AIR CONTINUES OVER THE AREA SUNDAY WITH LIGHT DAYTIME CAA LEADING TO ANOTHER COLD NIGHT IN THE 30S AND LOW 40S. SOUTH WINDS RETURN BY MIDDAY MONDAY AND PERSIST TO OPEN UP GULF MOISTURE INTO THE AREA BY TUESDAY MORNING. BY WEDNESDAY...MORNING CLOUDINESS RETURNS AND ANOTHER UPPER TROUGH IS IN POSITION TO BRING A CHANCE OF STORMS AND ANOTHER COLD FRONT WEDNESDAY NIGHT INTO THURSDAY. THIS TROUGH HAS TRENDED FASTER AND MORE POLAR IN NATURE THAN THE CURRENT SYSTEM MOVING THROUGH. THIS TREND USUALLY LEADS TO WEAKER STORM SYSTEMS AND NOT MUCH RAIN. POPS WERE SHIFTED FORWARD BY ABOUT 6-12 HOURS OVER PREVIOUS FORECASTS...WITH STABLE AND POST-FRONTAL CONDITIONS EXPECTED AGAIN BY THURSDAY EVENING. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 48 61 42 65 42 / 50 - 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 48 62 37 64 35 / 50 - 0 0 0 NEW BRAUNFELS MUNI AIRPORT 49 63 41 66 38 / 60 10 0 0 0 BURNET MUNI AIRPORT 44 60 39 61 37 / 40 - 0 0 0 DEL RIO INTL AIRPORT 52 62 45 66 44 / 50 10 0 0 0 GEORGETOWN MUNI AIRPORT 46 60 38 62 36 / 40 - 0 0 0 HONDO MUNI AIRPORT 48 64 40 67 38 / 60 10 0 0 0 SAN MARCOS MUNI AIRPORT 49 62 40 64 39 / 50 10 0 0 0 LA GRANGE - FAYETTE REGIONAL 52 61 43 65 39 / 50 20 0 0 0 SAN ANTONIO INTL AIRPORT 49 63 42 66 41 / 60 10 0 0 0 STINSON MUNI AIRPORT 50 64 44 67 42 / 60 20 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...HAMPSHIRE SYNOPTIC/GRIDS...OAKS PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Mar 18, 4:38 AM CDT, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 438 AM CDT FRI MAR 18 2016 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 438 AM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY SATURDAY MORNING AS A STRONG COLD FRONT MOVES THROUGH THE REGION. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS. THE STORMS MAY DEVELOP INTO A LINE AS THEY APPROACH THE INTERSTATE 35 CORRIDOR AND MOVE INTO THE COASTAL PLAINS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Mar 18, 6:09 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL 1 SSE ROUND MOUNTAIN 30.42N 98.35W
03/18/2016 E1.50 INCH BLANCO TX TRAINED SPOTTER
PING PONG SIZED HAIL MIXED WITH COPIOUS AMOUNTS OF PEA
TO NICKEL.
&&
EVENT NUMBER EWX1600065
HAMPSHIRELocal storm report, Mar 18, 6:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
613 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 2 S ROUND MOUNTAIN 30.41N 98.35W
03/18/2016 E1.00 INCH BLANCO TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1600066
HAMPSHIRELocal storm report, Mar 18, 6:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL MEDINA 29.80N 99.25W
03/18/2016 E1.00 INCH BANDERA TX PUBLIC
&&
EVENT NUMBER EWX1600067
SBSSpecial weather statement, Mar 18, 6:42 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
642 PM CDT FRI MAR 18 2016
TXZ187-189-204-205-190015-
BANDERA TX-BEXAR TX-KENDALL TX-MEDINA TX-
642 PM CDT FRI MAR 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEXAR...SOUTHWESTERN
KENDALL...SOUTHEASTERN BANDERA AND EAST CENTRAL MEDINA COUNTIES UNTIL
715 PM CDT...
AT 642 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOERNE...MOVING SOUTH AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOERNE...HELOTES...FAIR OAKS RANCH...CROSS MOUNTAIN...BERGHEIM...WALNUT
GROVE...CLIFF...NELSON CITY...KREUTZBERG...MICO...PIPE CREEK...LAKEHILLS...
GREY FOREST...CASCADE CAVERNS AND SCENIC OAKS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2989 9863 2982 9857 2979 9858 2974 9865
2975 9862 2974 9861 2945 9875 2946 9892
2951 9894 2979 9893 2979 9892 2990 9892
TIME...MOT...LOC 2342Z 002DEG 13KT 2979 9882
AATLocal storm report, Mar 18, 6:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
645 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 ENE SUNRISE BEACH VIL 30.59N 98.41W
03/18/2016 E1.00 INCH LLANO TX PUBLIC
&&
EVENT NUMBER EWX1600068
SBSLocal storm report, Mar 18, 6:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 N HUNT 30.10N 99.33W
03/18/2016 E1.75 INCH KERR TX PUBLIC
HAIL STARTED OUT AS PEA SIZE AROUND 515PM THEN
INCREASED TO GOLF BALL SIZE BY 540PM
&&
EVENT NUMBER EWX1600069
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 4:13 PM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Mar 18, 4:20 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Mar 18, 4:38 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 37 min |
| Mar 18, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 48 min |
| Mar 18, 4:59 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Real | 2 hr |
| Mar 18, 5:11 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 64 min |
| Mar 18, 5:17 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| Mar 18, 5:17 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis | 58 min |
| Mar 18, 5:50 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 85 min |
| Mar 18, 6:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Hays, Kendall | 66 min |
| Mar 18, 6:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 62 min |
| Mar 18, 6:19 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 3 hr |
| Mar 18, 6:42 PM CDT | Special Weather Statement | EWX | Kendall | 33 min |
| Mar 18, 6:42 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.